Название | Classical Solution of the First Mixed Problem for the Liouville Equation in a Half-Strip |
---|---|
Авторы | Korzyuk V. I.1, Rudzko J. V.2 1Национальный исследовательский университет «Высшая школа экономики» 2Национальный исследовательский Мордовский государственный университет |
Аннотация | We consider a mixed problem for a nonlinear hyperbolic Liouville equation in a half-strip of the plane. We construct the solution in an implicit analytical form as a solution to some coupled integral equations. We prove the solvability of these integral equations using the Leray-Schauder theorem. We derive the corresponding a priori estimate by energy methods. For the problem under consideration, the uniqueness of the solution is proved, and conditions are established under which its classical solution exists. |
Ключевые слова | mixed problem, Liouville equation, hyperbolic equation, classical solution, matching conditions. |
Образец ссылки на статью | Korzyuk V. I., Rudzko J. V. Classical Solution of the First Mixed Problem for the Liouville Equation in a Half-Strip [Электронный ресурс] // Математическое моделирование, численные методы и комплексы программ: XVII Международная научная молодежная школа-семинар имени Е.В. Воскресенского (Саранск, 29-31 июля 2025 г.). - С. 292-293. Режим доступа: https://conf.svmo.ru/files/2025/papers/paper60.pdf. - Дата обращения: 30.08.2025. |
© СВМО, МГУ им. Н. П. Огарёва, 2025
Powered by Yii Framework